MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/08971900221132680

Медицинская библиотека · Journal of pharmacy practice · 2022

Cefazolin-Associated INR Elevation: A Case Report.

Barnes Jeremiah L, Pabian Inez E, Bonjour Abigail K, Mosbacher Karolyn A, Mortrude Grace C, Beasley Kyle A

Клинический случайСтатьяПеревод в очереди

Аннотация

Purpose: To describe a case of significantly elevated international normalized ratio (INR) in a patient on apixaban receiving treatment with intravenous cefazolin in the setting of coronavirus disease 2019 (COVID-19) infection and malnutrition. Summary: A 74-year-old male patient on apixaban receiving cefazolin for osteomyelitis in the setting of COVID-19 and poor nutritional intake presented with internal jugular tunneled catheter site bleeding and an INR of greater than 22.5. Laboratory abnormalities and bleeding concerns were successfully managed with vitamin K and changing antimicrobial therapy from cefazolin to daptomycin. Follow-up labs one week later demonstrated a sustained improvement in coagulopathy.

Conclusion

INR prolongation believed to be secondary to cefazolin can be effectively managed with administration of vitamin K and conversion of antimicrobial therapy to an alternative agent.

Для цитирования: Barnes Jeremiah L, Pabian Inez E, Bonjour Abigail K, Mosbacher Karolyn A, Mortrude Grace C, Beasley Kyle A. Cefazolin-Associated INR Elevation: A Case Report.. Journal of pharmacy practice. 2022. DOI: 10.1177/08971900221132680.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.